# SDR DALA2017010300033

- Difficulty date: January 3, 2017
- Submitted: January 3, 2017
- Operation: Air carrier
- Aircraft: N197DN
- Make and model: Boeing 767332
- Aircraft serial: 28454
- Aircraft time: 87,212 hours, 12,513 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1197
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO SHEAR TIE AT BS 1197+132 BETWEEN STRINGERS 37 - 38L FOUND  CORRODED.   REPLACED THE SHEAR TIE.
